# SDR QR9R2025030300001

- Difficulty date: March 3, 2025
- Submitted: March 3, 2025
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 9793
- Aircraft time: 3,811 hours
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Headrest
- Part number: 1157601
- Condition: Broken
- Location: Cockpit Seat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING POST FLIGHT INSPECTION, MAINTENANCE DETECTED PILOT HEADREST ASSEMBLY BROKEN. REMOVED AND REPLACED HEADREST ASSY IAW CMM REV 23 VOL 2.
